# SDR SWAA2020072295979

- Difficulty date: June 23, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294.5-303.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB INTERCOSTAL FRAME AT BS 294.5 AND 303.9,   STR16L IN THE FWD GALLEY AND LAVAVATORY.   REPLACED WEB INTERCOSTAL FRAME AND NEW FASTENER IAW SRM 51-40-02, AND DRAWING 141A8180, REV C.
